# SDR U0GA2009052681797

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N511EH
- Make and model: Bell 212
- Aircraft serial: 31118
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Condition: Overserviced
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NOTICED A HIGH MAIN TRANSMISSION TEMPERTURE. AT THAT TIME MY PASSANGER IN THE BACK SEAT INFORMED ME THAT HE COULD DETECT A BURNED OIL ODOR.  TURNED THE ACFT AROUND AND RETURNED TO DEPARTURE.   MX DRAINED A LITTLE MORE THE A QUART FROM THE TRANSMISSION DUE TO OVER SERVICE. TOOK OFF FOR A MX TEST FLIGHT AND THE PROBLEM WAS RESOLVED.
